# SDR SWIA202265026

- Difficulty date: January 10, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON RH FLOOR SILL DOUBLER BETWEEN FS 310.00 Â€“ 319.00    (C-CHECK RO 3/14/2022)    BLENDED CORROSION ON RH FLOOR SILL DOUBLER BETWEEN FS 310.00-319.00 PER REF CRJ 200 SRM 51-12-00 / FOUND TO BE OUT OF LIMITS  / REMOVED AND INSTALLED NEW RH FLOOR SILL DOUBLER BETWEEN FS 310.00 Â€“ 319.00 REF CRJ200 SRM 51-42-06 AND DWG 601R38669 REV -N. / COMPLIED WITH TASK CARD 51-900-1003-SKY
